# SDR 20000628SH003

- Difficulty date: June 15, 2000
- Submitted: June 28, 2000
- Operation: General aviation
- Aircraft: N86SA
- Make and model: Cessna 152
- Aircraft serial: A1520950
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT INSPECTED 33 HRS FOLLOWING ANNUAL (1 MONTH) PRIOR TO PUTTING ON LINE FOR FLIGHT TRAINING.  LAST REF TO LYC SI 1068A VALVE TAPPET CLEARANCE CHK FROM LOGS WAS 552.3 HRS PRIOR (100 HR INSP).  FOUND 3 TIGHT VALVES.  NR 2 EXH WAS TIGHT, PUSHROD CRACKED .5625 INCH LONGITUDINALLY, VISIBLE ON OTBD END.  CRACK CONTINUED 180 DEGREES AROUND CIRCUMFERENTIALLY.  PUSHROD END LOOSE.  REMOVED ALL PUSHRODS, 7 OUT OF 8 CRACKED.  MOST .3750 INCH LONGITUDINALLY ON INBD END.  REPLACEMENT PART LYC 15F22200/S673806 IS NOW STEEL.  ORIG 73806 WAS ALUM.  LYC SI 1068A SUPPLEMENT NR 1 NOW APPLIES FOR STEEL PUSHRODS.  (X)
